# SDR ABXA9700033

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 57147645503
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DOOR WOULD NOT LATCH.  GEAR UNSAFE WARNING REMAINED ILLUMINATED.  REPLACED UPLATCH LINK IAW DC-8 MM 32-31-4. REPLACED MLG CONTROL VALVE IAW DC-8 MM 32-32-1.
